MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM TITAMAX EX IMPLANT 3.5X17; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM TITAMAX EX IMPLANT 3.5X17; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.665
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104)
Date of Event 12/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.Considering the surgical methodology, it was seen that the dentist has selected an implant design which is not recommended for the patient's bone quality.It was also seen that the dentist has used more drills than recommended to perform the implant installation.
 
Event or Problem Description
(b)(4) the dentist reported that 7 days after dental implant was installed in patient¿s mouth, its non-osseointegration was observed.Thirty-five (35) ncm of primary stability was achieved and the patient presented bone type i.

Brand Name
CM TITAMAX EX IMPLANT 3.5X17
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7341399
Report Number3008261720-2018-01213
Device Sequence Number147385
Product Code DZE
UDI-Device Identifier07898237569123
UDI-Public07898237569123
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K101945
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/15/2018
Report Date (Section F) 02/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date07/04/2019
Device Catalogue Number109.665
Device Lot Number800133493
Other Device ID Number07898237569123
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/15/2018
Device Age41 MO
Event Location Other
Date Report to Manufacturer02/20/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2018
Initial Report FDA Received Date03/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;